Alert archive / North Dakota / Freeze Warnings in 2014

Freeze Warning 2, NWS Bismarck, ND

May 14, 201432 counties in North Dakota

NWS Bismarck, ND issued this freeze warning at May 14, 2014, 2:37 PM MDT for 32 counties in North Dakota. It took effect at May 14, 2014, 9:00 PM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 14, 2014, 2:37 PM MDT (20:37 UTC)
In effect from
May 14, 2014, 9:00 PM MDT
Expired
May 15, 2014, 7:34 AM MDT
In force
11 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WWUS73 KBIS 142037
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT WED MAY 14 2014

...FREEZE WARNING STATEWIDE LATE THIS EVENING THROUGH THURSDAY
MORNING.....

.COLD HIGH PRESSURE WILL DRIFT ACROSS WESTERN AND CENTRAL NORTH
DAKOTA TONIGHT RESULTING IN MAINLY CLEAR SKIES AND LIGHT WINDS.
THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING OVER MOST OF
WESTERN AND CENTRAL NORTH DAKOTA BY LATE THIS EVENING. SUB
FREEZING TEMPERATURES ARE LIKELY TO PERSIST UNTIL AROUND 9 AM CDT
THURSDAY. OUTDOOR PLANTS AND FLOWERS WILL NEED TO BE COVERED OR
BROUGHT INDOORS TO AVOID BEING DAMAGED OR KILLED.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-150445-
/O.NEW.KBIS.FZ.W.0002.140515T0300Z-140515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
337 PM CDT WED MAY 14 2014 /237 PM MDT WED MAY 14 2014/

...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS
EVENING TO 9 AM CDT /8 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS
EVENING TO 9 AM CDT /8 AM MDT/ THURSDAY. 

* TEMPERATURE...BELOW FREEZING MOST AREAS LATE THIS EVENING
  THROUGH AROUND 9 AM THURSDAY MORNING.

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
TWH
5 follow-up statements
536 
WWUS73 KBIS 142353
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT WED MAY 14 2014

...FREEZE WARNING STATEWIDE LATE THIS EVENING THROUGH THURSDAY
MORNING...

.WIDESPREAD LOWS OF 25 TO 30 DEGREES ARE FORECAST TONIGHT ACROSS
ALL OF WESTERN AND CENTRAL NORTH DAKOTA. SUB FREEZING TEMPERATURES
ARE LIKELY TO PERSIST UNTIL AROUND 9 AM CDT THURSDAY. OUTDOOR
PLANTS AND FLOWERS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO
AVOID BEING DAMAGED OR KILLED. REMEMBER TO ALSO DISCONNECT HOSES
AND INSULATE EXPOSED WATER LINES. 

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-150800-
/O.CON.KBIS.FZ.W.0002.140515T0300Z-140515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
653 PM CDT WED MAY 14 2014 /553 PM MDT WED MAY 14 2014/

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/
THIS EVENING TO 9 AM CDT /8 AM MDT/ THURSDAY...

* TEMPERATURE...BELOW FREEZING MOST AREAS LATE THIS EVENING 
  THROUGH AROUND 9 AM THURSDAY MORNING. 

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

AYD
738 
WWUS73 KBIS 150253
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
953 PM CDT WED MAY 14 2014

...FREEZE WARNING STATEWIDE TONIGHT THROUGH THURSDAY MORNING...

.WIDESPREAD LOWS IN THE 20S ARE FORECAST TONIGHT ACROSS ALL OF
WESTERN AND CENTRAL NORTH DAKOTA. SUB FREEZING TEMPERATURES ARE
LIKELY TO PERSIST UNTIL AROUND 9 AM CDT THURSDAY. OUTDOOR PLANTS
AND FLOWERS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO AVOID
BEING DAMAGED OR KILLED. REMEMBER TO ALSO DISCONNECT HOSES AND
INSULATE EXPOSED WATER LINES.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151100-
/O.CON.KBIS.FZ.W.0002.140515T0300Z-140515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
953 PM CDT WED MAY 14 2014 /853 PM MDT WED MAY 14 2014/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THURSDAY...

* TEMPERATURE...LOWS IN THE 20S. BELOW FREEZING THROUGH AROUND 9
  AM THURSDAY MORNING.

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

AYD
598 
WWUS73 KBIS 150543
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1243 AM CDT THU MAY 15 2014

...FREEZE WARNING STATEWIDE THIS MORNING...

.WIDESPREAD LOWS IN THE 20S ARE FORECAST TONIGHT ACROSS ALL OF
WESTERN AND CENTRAL NORTH DAKOTA. SUB FREEZING TEMPERATURES ARE
LIKELY TO PERSIST UNTIL AROUND 9 AM CDT THURSDAY. OUTDOOR PLANTS
AND FLOWERS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO AVOID
BEING DAMAGED OR KILLED. REMEMBER TO ALSO DISCONNECT HOSES AND
INSULATE EXPOSED WATER LINES.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151400-
/O.CON.KBIS.FZ.W.0002.000000T0000Z-140515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1243 AM CDT THU MAY 15 2014 /1143 PM MDT WED MAY 14 2014/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWS IN THE 20S. BELOW FREEZING THROUGH AROUND 9 
  AM THURSDAY MORNING. 

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JV
571 
WWUS73 KBIS 150850
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
350 AM CDT THU MAY 15 2014

...FREEZE WARNING STATEWIDE THIS MORNING CONTINUES UNTIL AROUND 9
AM CDT...

.WIDESPREAD LOWS IN THE 20S ARE FORECAST THIS MORNING ACROSS ALL OF
WESTERN AND CENTRAL NORTH DAKOTA. TEMPERATURES WERE AT OR BELOW
FREEZING AS OF 3 AM CDT ACROSS NEARLY ALL OF WESTERN AND CENTRAL
NORTH DAKOTA. SUB FREEZING TEMPERATURES SHOULD PERSIST UNTIL
AROUND 9 AM CDT TODAY. 

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151400-
/O.CON.KBIS.FZ.W.0002.000000T0000Z-140515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
350 AM CDT THU MAY 15 2014 /250 AM MDT THU MAY 15 2014/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWS IN THE 20S. BELOW FREEZING THROUGH AROUND 9 
  AM THURSDAY MORNING. 

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JV
308 
WWUS73 KBIS 151334
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
834 AM CDT THU MAY 15 2014

...FREEZE WARNING WILL EXPIRE...

.TEMPERATURES CONTINUE TO WARM RAPIDLY THIS MORNING...THUS THE
FREEZE WARNING WILL BE ALLOWED TO EXPIRE. 

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151445-
/O.CAN.KBIS.FZ.W.0002.000000T0000Z-140515T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
834 AM CDT THU MAY 15 2014 /734 AM MDT THU MAY 15 2014/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE FREEZE
WARNING TO EXPIRE.

$$

NH

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at May 14, 2:14 PM MDT, 23 minutes earlier.

Area forecast discussion, May 14, 2:14 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT WED MAY 14 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 258 PM CDT WED MAY 14 2014

HIGH PRESSURE CENTERED OVER NORTHWEST NORTH DAKOTA WILL MOVE
SOUTHEAST TONIGHT. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW
FOR ANOTHER NIGHT OF GOOD RADIATIONAL COOLING. WITH FORECAST LOWS
IN THE MID 20S TO LOWER 30S...WILL ISSUE ANOTHER FREEZE WARNING
FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA.

THURSDAY IS EXPECTED TO BE A LITTLE WARMER WITH PLENTY OF SUNSHINE
EAST...BUT INCREASING AFTERNOON CLOUDS WEST AS A CLIPPER SYSTEM
DROPS SOUTHEAST FROM ALBERTA INTO SASKATCHEWAN. ANY PRECIPITATION
WITH THIS SYSTEM IS EXPECTED TO HOLD OFF UNTIL THURSDAY NIGHT.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 313 PM CDT WED MAY 14 2014

FOCUS IN THE LONG TERM WILL BE ON THE SYSTEM MOVING INTO NORTH
DAKOTA SUNDAY.

LATEST 12 UTC MODEL RUNS ARE IN GOOD AGREEMENT ON THE UPPER LEVEL
PATTERN INTO EARLY NEXT WEEK. LATEST 12 UTC MODEL GUIDANCE
PROPAGATES THE WESTERN CONUS RIDGE OVER THE NORTHERN PLAINS BY 12
UTC SUNDAY. A SURFACE LOW AND SHORT WAVE JUST ON THE BACK SIDE OF
THE RIDGE WILL BRING CHANCES FOR PRECIPITATION INTO WESTERN NORTH
DAKOTA LATE SATURDAY NIGHT. THE 12 UTC GFS AND ECMWF ARE IN
AGREEMENT BRINGING IN THE HEAVIEST PRECIPITATION SUNDAY NIGHT...AS
BOTH MODEL RUNS TRACK THE SURFACE LOW WEST TO EAST ACROSS WESTERN
AND CENTRAL NORTH DAKOTA SUNDAY NIGHT INTO MONDAY NIGHT.

WHILE THE LATEST MODEL RUNS ARE IN GOOD AGREEMENT...THE MODEL TREND
OF PRECIPITATION TOTALS FROM THE SYSTEM HAS VARIED A GREAT DEAL OVER
THE PAST FEW DAYS. WE WILL LOOK FOR SOME RUN TO RUN CONSISTENCY OVER
THE COMING DAYS TO TRY AND NAIL DOWN JUST HOW WET CENTRAL AND
WESTERN NORTH DAKOTA WILL GET. AS OF NOW THE 12 UTC MODEL RUNS OF
PRECIPITATION TOTALS IS NOT ENOUGH TO CAUSE ANY FLOODING PROBLEMS.

ALSO AS A NOTE ANOTHER FROST IS POSSIBLE THURSDAY NIGHT FRIDAY
MORNING ACROSS CENTRAL AND PARTS OF WESTERN NORTH DAKOTA.
HOWEVER...A SLOW WARMING TREND THROUGH THE WEEKEND AND INTO NEXT
WEEK LOOKS TO KEEP CENTRAL AND WESTERN NORTH DAKOTA FROST AND FREEZE
FREE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 258 PM CDT WED MAY 14 2014

VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD. CUMULUS BASES
WILL LIFT TO AROUND 7KFT THIS AFTERNOON. A CEILING AT KJMS WILL
LAST THROUGH LATE AFTERNOON AND A SPRINKLE OR TWO COULD
OCCUR...THEN CLOUD LAYER WILL BECOME SCATTERED BY EARLY EVENING.
NORTH FLOW TODAY 15 TO 20 MPH...WITH SOME GUST TO 25 MPH WEST AND
30 MPH EAST. WINDS WILL DIMINISH QUICKLY THIS EVENING. WINDS WILL
BECOME SOUTHERLY AT KDIK AND KISN THURSDAY AND WILL BE LIGHT AND
VARIABLE AT KMOT...KBIS AND KJMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM
CDT /8 AM MDT/ THURSDAY FOR NDZ001>005-009>013-017>023-025-
031>037-040>048-050-051.

&&

SHORT TERM...TWH
LONG TERM...MM
AVIATION...TWH
Hazardous weather outlook, May 14, 11:39 AM MDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1239 PM CDT WED MAY 14 2014

NDZ004-012-151745-
BOTTINEAU-MCHENRY-
1239 PM CDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE...BANTRY
AND TOWNER AND FOR THE WILLOW CREEK NEAR WILLOW CITY.

FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY
NIGHT INTO THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001>003-005-009>011-013-017>023-025-031>037-040>048-050-051-
151745-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1239 PM CDT WED MAY 14 2014 /1139 AM MDT WED MAY 14 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY
NIGHT INTO THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

TWH

Nearby

Freeze Warnings in North Dakota, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.